# SDR COMA0660140

- Difficulty date: February 12, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 25,112 hours, 22,305 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5250 - DURING CRUISE FLIGHT ENCOUNTERED NOTICEABLE GENTLE OSCILLATION IN AFT CABIN, DEACTIVATED AUTO-PILOT AND YAW DAMPERS OSCILLATION PERSISTED.  AIRCRAFT REQUIRED EXCESSIVE TRIM FOR COORDINATED FLIGHT.  PERFORMED ISOLATION CHECKS OF PCU'S, NO FLUCTUATION NOTICED, ALSO PERFORMED VISUAL INSPECTION OF HORIZONTAL STABILIZER AND WINGS, NO DISCREPANCIES NOTED.
